Multifractal scaling of products of birth-death processes

Anh, Vo, Leonenko, Nikolai, & Shieh, Narn-Rueih (2009) Multifractal scaling of products of birth-death processes. Bernoulli, 15(2), pp. 508-531.

View at publisher

Impact and interest:

7 citations in Scopus
Search Google Scholar™
7 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 43193
Item Type: Journal Article
Refereed: Yes
Keywords: Geometric Birth-Death Processes, Log-Binomial Scenario, Log-Pascal Scenario, Log-Poisson Scenario, Multifractal Products
DOI: 10.3150/08-BEJ156
ISSN: 1350-7265
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 13 Jul 2011 13:10
Last Modified: 03 Dec 2012 02:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page